# SDR NSVA20070141

- Difficulty date: May 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 32,296 hours, 35,783 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED, ABORTED TAKEOFF.  SERVICED ENG OIL IAW 12-10-79.
